| Catalog Number |
5100060001 |
| Medical Device Problem Code |
Failure to Auto Stop (2938)
| Health Effect - Clinical Code |
Rupture (2208)
| Date of Event |
09/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during a cranial procedure, the perforator bit did not stop spinning at the desired time requiring a second device to be used.The procedure was completed successfully without a clinically significant delay.
Event or Problem Description
Additional Manufacturer Narrative
H2: correction - changed to adverse event only, no device problem found.H2: device was evaluated.H6: the quality investigation is complete.